IJPAM: Volume 50, No. 1 (2009)

DECOMPOSITIONS OF CERTAIN SYMMETRIC FUNCTIONS
OF POWERS OF COSINE AND SINE FUNCTIONS

Roman Witu\la$^1$, Damian S\lota$^2$
$^{1,2}$Institute of Mathematics
Silesian University of Technology
23, Kaszubska, Gliwice, 44-100, POLAND
$^2$e-mail: [email protected]


Abstract.Various decompositions of certain basic symmetric functions of $n$-th power of cosine and sine functions are discussed in the paper. Some of these decompositions are then applied for the derivation of many new trigonometric identities.

Received: February 11, 2008

AMS Subject Classification: 26C05, 11B37, 11B83

Key Words and Phrases: Chebyshev polynomials, powers of cosine and sine functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 1